# SDR CA000706023

- Difficulty date: June 13, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 4,954 hours
- Engine: Pwa PT6A67D
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: 327
- Condition: Failed
- Location: Nlg Indicator
- Part time: 5,560 hours, 8,391 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH TO PENTICTION NOSE GEAR LIGHTS DID NOT ILLUMINATE. INTRANSIT LIGHT WAS EXTINGUISHED & NOSE LIGHTS DID NOT ILLUMINATE DURING PRESS TO TEST. PILOT DID FLYBY OF TOWER & ALL LOOKED GOOD. HE THEN ELECTED NOT TO LAND BUT RETURN TOCALGARY WHERE HE DID ANOTHER PASS BY THE TOWER & AS A PRECAUTION. ALSO HAD EMERGENCY SERVICES CALLED OUT. AN UNEVENTFUL LANDING WAS DONE & THE AIRCRAFT BROUGHT TO THE HANGAR WHERE THIS BULBS IN THE ANNUNICATOR WERE REPLACED P/N 327 AND GEAR SWINGS COMPLETED WITH ALL SYSTEMS OPERATING NORMALLY.
